Alert archive / Arkansas / Flash Flood Warnings in 2009

Flash Flood Warning 35, NWS Tulsa, OK

August 20, 2009Sebastian County, Arkansas; LeFlore County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Aug 20, 2009, 8:50 AM CDT for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2009, 8:50 AM CDT (13:50 UTC)
Expired
Aug 20, 2009, 1:45 PM CDT
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 15 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 9:45 AM CDTFLASH FLOODBokoshe, OKOVER 3 1/2 INCHE OF RAIN IN SHORT TIME. CAFE AND STORE HAD WATER RISE INTO THEM. WATER WASHED DEBRIS OVER HIGHWAY JUST OUTSIDE TOWN. SEVERAL LOW WATER CROSSINGS BRIEFLY UNDER WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-234 J/kg
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 201350
FFWTSA
ARC131-OKC079-201845-
/O.NEW.KTSA.FF.W.0035.090820T1350Z-090820T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
850 AM CDT THU AUG 20 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 145 PM CDT

* AT 845 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 3 MILES
  SOUTHWEST OF ARKOMA TO 4 MILES EAST OF FANSHAWE...MOVING EAST AT 35
  MPH. ADDITIONAL STORMS WITH HEAVY RAINFALL WERE LOCATED FURTHER    
  WEST ACROSS EAST CENTRAL OKLAHOMA...AND WILL ALSO BE MOVING EAST   
  AT 35 MPH ACROSS THE WARNED AREA. RADAR INDICATES THAT 2 TO 4      
  INCHES OF RAIN HAS ALREADY FALLEN...WITH 1 TO 3 INCHES WITHIN THE  
  PAST HOUR. ANOTHER 2 TO 4 INCHES WILL BE POSSIBLE THROUGH 145 PM   
  CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...FORT SMITH...POCOLA...WISTER...BONANZA...CAMERON...
  POTEAU...BARLING...HOWE...HACKETT...JENNY LIND...LAVACA...
  EXCELSIOR...GREENWOOD...BLOOMER...MIDLAND...HARTFORD...BURNVILLE...
  HUNTINGTON...MANSFIELD...FORT CHAFFEE AND WASHBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3514 9404 3514 9413 3507 9423 3496 9423
      3488 9500 3495 9498 3496 9492 3512 9493
      3521 9490 3522 9481 3535 9480 3535 9471
      3528 9466 3534 9459 3531 9451 3545 9440
      3535 9427 3538 9415 3544 9414 3544 9407

$$
2 follow-up statements
000 
WGUS74 KTSA 201655
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1155 AM CDT THU AUG 20 2009

ARC131-OKC079-201845-
/O.CON.KTSA.FF.W.0035.000000T0000Z-090820T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN AR-LE FLORE OK-
1155 AM CDT THU AUG 20 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
NORTHERN LE FLORE AND SEBASTIAN COUNTIES...

AT 1150 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CONTINUING TO TRACK 
EASTWARD AT 30 MPH ACROSS NORTHERN LE FLORE AND SEBASTIAN COUNTIES.  
WHILE THE HEAVIEST RAINS HAVE ENDED...AN ADDITIONAL ONE HALF INCH OF 
RAIN IS POSSIBLE THROUGH 145 PM.  ALSO...FLASH FLOODING IS LIKELY 
ONGOING DESPITE THE DECREASE IN RAINFALL INTENSITY.

SOME LOCATIONS THAT MAY CONTINUE TO EXPERIENCE FLASH FLOODING 
INCLUDE FORT CHAFFEE...BLOOMER...JENNY LIND...BONANZA...
LAVACA...BARLING...FORT SMITH...ARKOMA...POCOLA AND SPIRO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3514 9404 3514 9413 3507 9423 3496 9423
      3488 9500 3495 9498 3496 9492 3512 9493
      3521 9490 3522 9481 3535 9480 3535 9471
      3528 9466 3534 9459 3531 9451 3545 9440
      3535 9427 3538 9415 3544 9414 3544 9407

$$
000 
WGUS74 KTSA 201836
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
136 PM CDT THU AUG 20 2009

ARC131-OKC079-201845-
/O.EXP.KTSA.FF.W.0035.000000T0000Z-090820T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEBASTIAN AR-LE FLORE OK-
136 PM CDT THU AUG 20 2009

...THE FLASH FLOOD WARNING FOR NORTHERN LE FLORE AND SEBASTIAN
COUNTIES EXPIRES AT 145 PM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE 
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.  SCATTERED SHOWERS 
AND THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING 
HOURS...HOWEVER THE RISK FOR ADDITIONAL FLASH FLOODING HAS ENDED.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3514 9404 3514 9413 3507 9423 3496 9423
      3488 9500 3495 9498 3496 9492 3512 9493
      3521 9490 3522 9481 3535 9480 3535 9471
      3528 9466 3534 9459 3531 9451 3545 9440
      3535 9427 3538 9415 3544 9414 3544 9407

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 6:40 AM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Aug 20, 6:40 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
640 AM CDT THU AUG 20 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
MULTIPLE STRONG TO SEVERE THUNDERSTORM CLUSTERS CONTINUE ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THIS ACTIVITY WILL
CONTINUE TO SLOWLY PUSH SOUTHEAST THIS MORNING INTO THE AFTERNOON
HOURS WITH A CONTINUED SEVERE THREAT. MVFR TO VFR CONDITIONS WILL
BE LIKELY IN THE STRONGER BOW SEGMENTS.

&&

.PREV DISCUSSION... /ISSUED 428 AM CDT THU AUG 20 2009/

DISCUSSION...
COLD FRONT CURRENTLY FROM SOUTHWEST OKLAHOMA
TO SOUTHEAST KANSAS... PROGESSING SOUTHEAST.
THUNDERSTORMS ARCING AHEAD OF THE FRONT OVER
NORTHERN PORTIONS OF THE FORECAST AREA. SOME
ISOLATED  SEVERE  STILL POSSIBLE FOR ANOTHER
HOUR OR TWO. LITTLE IF ANY PRECIP NORTH I-44
AFTER DAYLIGHT TODAY. BY NOON FRONT SOUTH OF
I-40 AND BY DARK SOUTH OF THE RED RIVER. MAX
TEMPS SUPPRESSED BY PRECIP & CLOUDS..HOWEVER
COULD  SEE  A LATE DAY TEMP RALLY FROM TULSA
ON NORTHWEST. CHANCE MORE EVENING CONVECTION
SOUTH PORTIONS OF THE AREA..BEFORE THIS LONG
LONG STRETCH OF DAILY THUNDER ACTIVUTY ENDS.

NORTH NORTHWEST UPPER FLOW STARTS FRIDAY AND
LASTS THROUGH THE WEEKEND...AS SERIOUS RIDGE
BUILDING UNDERWAY FROM MEXICO TO MANITOBA.
UNSEASONABLY COOL AND DRY.
GW

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....12
AVIATION...12
Hazardous weather outlook, Aug 20, 8:25 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
825 AM CDT THU AUG 20 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
825 AM CDT THU AUG 20 2009

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

HEAVY RAIN.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
BANDS OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING AS A
COLD FRONT WORKS THROUGH THE AREA. AN ADDITIONAL 1 TO 2
INCHES OF RAIN WILL BE POSSIBLE WITH THIS ACTIVITY THIS
MORNING WHICH COULD LEAD TO FLOODING OF LOW LYING AREAS.
SOME OF THE STORMS THIS MORNING COULD BECOME STRONG TO
MARGINALLY SEVERE WITH LARGE HAIL AND STRONG WINDS THE
CONCERN.

THE THREAT FOR SEVERE THUNDERSTORMS WILL INCREASE AGAIN
LATER THIS AFTERNOON AS THE COLD FRONT MOVES INTO THE
MORE UNSTABLE AIRMASS ACROSS SOUTHEASTERN OKLAHOMA. LARGE
HAIL AND DAMAGING WINDS WILL AGAIN BE THE CONCERN. THE
THUNDERSTORM ACTIVITY IS EXPECTED TO SHIFT SOUTH OF THE AREA
BY LATE EVENING WITH THE SEVERE THREAT ENDING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
DRY AN MILD WEATHER IS EXPECTED BEHIND THE COLD FRONT AS SURFACE
HIGH PRESSURE BUILDS INTO THE REGION THROUGH EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 20, 4:10 AM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 AM CDT THU AUG 20 2009

OKZ067-068-070-200945-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
410 AM CDT THU AUG 20 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN MUSKOGEE AND CENTRAL CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER

AT 411 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF WAGONER...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAHLEQUAH...HULBERT...WAGONER...
TULLAHASSEE...PORTER...OKAY AND FORT GIBSON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3595 9493 3573 9499 3586 9559 3604 9554
TIME...MOT...LOC 0911Z 283DEG 36KT 3593 9545
Special weather statement, Aug 20, 4:47 AM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
447 AM CDT THU AUG 20 2009

OKZ066>070-072-201045-
ADAIR OK-CHEROKEE OK-MUSKOGEE OK-OKMULGEE OK-SEQUOYAH OK-WAGONER OK-
447 AM CDT THU AUG 20 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OKMULGEE...SOUTHEASTERN WAGONER AND ADAIR

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE...CHEROKEE AND NORTHERN SEQUOYAH

AT 448 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF TAHLEQUAH TO 5 MILES WEST OF
WAGONER TO 11 MILES SOUTHWEST OF STONEBLUFF...MOVING EAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
MARIETTA...PUMPKIN CENTER...STILWELL...BUNCH...BARON...CHRISTIE...
PROCTOR...WESTVILLE...SHORT...TAHLEQUAH...COOKSON...HULBERT...
ELDON...LOST CITY...WAGONER...CHOSKA...TULLAHASSEE...PORTER...OKAY...
STONEBLUFF...REDBIRD...COWETA...MUSKOGEE...BRAGGS...JAMESVILLE...
TAFT...FORT GIBSON AND HASKELL.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3577 9600 3606 9544 3604 9455 3553 9447
TIME...MOT...LOC 0948Z 279DEG 28KT 3583 9498 3595 9545
          3578 9587
Local storm report, Aug 20, 7:05 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
705 AM CDT THU AUG 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     TSTM WND DMG     2 W VIAN                35.50N 95.00W
08/20/2009                   SEQUOYAH           OK   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

&&

KAT
Local storm report, Aug 20, 7:11 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
711 AM CDT THU AUG 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 AM     TSTM WND DMG     STILWELL                35.81N 94.63W
08/20/2009                   ADAIR              OK   LAW ENFORCEMENT

            GUTTERING RIPPED OFF A HOME.

&&

KAT
Local storm report, Aug 20, 8:07 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT THU AUG 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     VAN BUREN               35.44N 94.35W
08/20/2009                   CRAWFORD           AR   LAW ENFORCEMENT

            TREE BLOWN DOWN ONTO CAR

&&

KAT
Local storm report, Aug 20, 8:18 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 AM CDT THU AUG 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     HAIL             BENTONVILLE             36.37N 94.21W
08/20/2009  E0.88 INCH       BENTON             AR   PUBLIC

&&

KAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 12:18 AM CDTSpecial Weather StatementTSACarroll57 min
Aug 20, 3:03 AM CDTSevere Thunderstorm WarningTSABenton57 min
Aug 20, 3:25 AM CDTSpecial Weather StatementTSACarroll, Madison65 min
Aug 20, 3:31 AM CDTTornado WarningTSABenton29 min
Aug 20, 4:00 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington9 min
Aug 20, 5:39 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian66 min
Aug 20, 6:17 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian58 min
Aug 20, 6:43 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian62 min
Aug 20, 7:26 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian2 hr
Aug 19, 9:20 PM CDTSpecial Weather StatementTSANowata25 min
Aug 19, 9:31 PM CDTSevere Thunderstorm WarningTSACraig, Nowata44 min
Aug 19, 10:13 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa62 min
Aug 19, 10:35 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa40 min
Aug 19, 11:48 PM CDTSpecial Weather StatementTSAPawnee42 min
Aug 19, 11:57 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa48 min
Aug 20, 12:10 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee36 min
Aug 20, 12:37 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington23 min
Aug 20, 12:50 AM CDTSpecial Weather StatementTSANowata40 min
Aug 20, 12:54 AM CDTSpecial Weather StatementTSACreek51 min
Aug 20, 12:58 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa36 min
Aug 20, 1:05 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington40 min
Aug 20, 1:07 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee38 min
Aug 20, 1:29 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa31 min
Aug 20, 1:39 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner35 min
Aug 20, 1:52 AM CDTSpecial Weather StatementTSACraig, Nowata23 min
Aug 20, 1:58 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Ottawa62 min
Aug 20, 1:59 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa46 min
Aug 20, 2:23 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Aug 20, 2:24 AM CDTSpecial Weather StatementTSAWagoner36 min
Aug 20, 2:43 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa34 min
Aug 20, 2:56 AM CDTSpecial Weather StatementTSATulsa34 min
Aug 20, 4:10 AM CDTSpecial Weather StatementTSACherokee, Wagoner35 min
Aug 20, 4:47 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Wagoner58 min
Aug 20, 5:12 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Wagoner63 min
Aug 20, 8:02 AM CDTAreal Flood AdvisoryTSACherokee, Creek, Mayes, Okmulgee, Rogers, Tulsa and 1 more3 hr
Aug 20, 8:48 AM CDTRiver Flood WarningTSAOttawa50 hr
Aug 20, 8:48 AM CDTRiver Flood WarningTSAOttawa14 hr
Aug 20, 9:34 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg116 min
Aug 20, 9:47 AM CDTFlash Flood WarningTSAHaskell4 hr
Aug 20, 9:59 AM CDTFlash Flood WarningTSAPittsburg4 hr
Aug 20, 2:57 PM CDTSpecial Weather StatementTSAPittsburg48 min
Aug 20, 3:14 PM CDTSpecial Weather StatementTSAHaskell46 min
Aug 20, 3:19 PM CDTSpecial Weather StatementTSAPittsburg41 min
Aug 20, 4:03 PM CDTSpecial Weather StatementTSAPittsburg42 min

Nearby

Flash Flood Warnings in Arkansas, 2009Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.